# SDR AALA202012239016

- Difficulty date: December 22, 2020
- Submitted: December 30, 2020
- Operation: Air carrier
- Aircraft: N954NN
- Make and model: Boeing 737823
- Aircraft serial: 31197
- Aircraft time: 19,704 hours, 7,733 cycles
- System (JASC): 2760 · Drag Control System
- Part: Switch
- Part number: 637461
- Condition: Inoperative
- Location: Speed Brakes
- Stage of operation: LD
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  SPEEDBRAKE ARMED LIGHT DID NOT ILLUMINATE WHEN THE SPEEDBRAKE WAS ARMED FOR LANDING.  AFTER LANDING, THE SPEED BRAKE HAD TO BE DEPLOYED MANUALLY.  SUPPLEMENTAL REPORT: REPLACED SPEEDBRAKE ARM SWITCH AND ACCOMPLISHED ADJUSTMENT AND TEST PROCEDURE, IAW AMM 27-62-00.  OPERATIONS CHECK GOOD.
